Dizzyness , numbing head
I went through an incident after which a flight or fight response got triggered and then he gave me nail paint remover in icecream , i felt its cold sensations in my nerves of head, now after consulting a psychiatrist , i was on nexito and sezodon from last 3 months , i stopped taking it suddenly and then i again started taking dat , i have become very weak and i sleep for more than 15 hrs a day and even after waking up i dont feel active and i have started feeling dizzy as if i would fall down , i cant grasp the concepts properly , compared to the state of mind which i had earlier before dat incident, plus i have become very inactive and i have lost interest in doing things for my benefit also like i skip breakfast and then i have my dinner and then i sleep and then i go for 2 hrs of class and i am not able to grasp anything and after dat sometimes i have my dinner and after dat i sleep at 2 or 3 am but wen i have to wake up at 11 am also i feel as if i dont have the energy to get up
Like the answers? Chat privately for 24 hours with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.